# SDR AALA201901249019

- Difficulty date: January 23, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 65,043 hours, 24,612 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED: SMOKE FUMES ODOR IN CABIN FUEL OIL AND MUSTY SMELL AFTER NR 2 ENGINE START APU SHUTDOWN DURATION APPROX 7 MINS. REMOVED AND REPLACED APU TURBINE CAVITY SEAL HOUSING AND O-RINGS PER MM 49-91-53 OPS GOOD, NO LEAKS NOTED.
